Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: Subhashis Nag
Title: The complex analytic theory of Teichmüller spaces
Additional book information John Wiley, New York, Chichester, Brisbane, Toronto, Singapore (Canadian Mathematical Society Series of Monographs and Advanced Texts), 1988, xii + 427 pp., $54.95. ISBN 0-471-62773-9.

References [Enhancements On Off] (What's this?)

Review Information

Reviewer: William Abikoff
Journal: Bull. Amer. Math. Soc. 21 (1989), 162-168
PII: S 0273-0979(1989)15803-5